# SDR AUS20021270

- Difficulty date: November 2, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tie Rod
- Condition: Broken
- Location: Nr 3 Eng Cowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE EXPERIENCED HIGH VIBRATION LEVELS. INSPECTION FOUND A NACELLE TIE ROD BROKEN AND FOULING ON A PIPE LOCATED ADJACENT TO THE AVM PICKUP. FAN BLADES CLEANED AND LUBRICATED AND AN ENGINE RUN CARRIED OUT.
